# SDR SWAA2023100507015

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 52,673 hours, 31,757 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: NOTREPORTED
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SEAT 12D -12E WILL NOT STAY UPRIGHT (UNUSABLE -TAGGED OUT -SECURED ) MCO MX VERIFIED SEATBACKS ARE BROKEN & SECURED UPRIGHT. ROW 13DEF USABLE.   INSTALLED NEW BREAK OVER BOLT & HARDWARE IAW AMM 25-22-00. OPS CHECK GOOD.
